# SDR SIMA201117809

- Difficulty date: June 26, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 27,686 hours, 26,001 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3975 THE CREW REPORTED THE CABIN DOOR HARD TO CLOSE.  THE RED LINES ON THE LEFT SIDE OF CABIN DOOR DO NOT MATCH UP.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED OPERATIONAL TEST OF MAIN CABIN DOOR IN A EMB AMM 52-18-00.  THE OPERATIONAL TEST WAS GOOD.  NO PARTS REMOVED OR REPLACED. THE AIRCRAFT WAS RETURNED TO SERVICE.
